# SDR 22AA20090303

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46998
- Aircraft time: 79,009 hours, 1,161 cycles
- Engine: Ge CF650C2
- Engine time: 83,902 hours, 21,906 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 83,902 hours, 21,906 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOG PAGE NR 126111.  NR 2 ENGINE STARTED LOOSING OIL RAPIDLY. ACCOMPLISHED ENGINE FAILURE SHUTDOWN IN FLIGHT CHECK LIST. SHUTDOWN ENGINE AT 05:52Z AND REST OF FLIGHT UNEVENTFULL.   REMOVED AND INSTALLED ENGINE IAW W/C 142R7101M.  OPERATION TEST ON ENGINE RUN UP CHECKED NORMAL IAW MM 71-00-00.
